MathSciNet Relay Station
MathSciNet bibliographic data
MR1501685 49K05
Bliss, G. A.; Hestenes, M. R. Sufficient conditions for a problem of Mayer in the calculus of variations. Trans. Amer. Math. Soc. 35 (1933), no. 1, 305–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement